U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

i finaly ovulated after being off depo-provera but husband is taking meds for depression could that make me not get pregnant?

1 doctor answer3 doctors weighed in
Dr. Shariq Refai
Psychiatry 13 years experience
Libido: Antidepressants can affect libido and there has been some reports of antidepressants causing decreased sperm count. That doesn't necessarily mean you can't get pregnant. Usually this side effect goes back to normal once stopping the antidepressant. Discuss risks, benefits, side effects and concerns with your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.